MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054242CE1
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization inside the patient.
 
Event or Problem Description
It was reported that exalt model d single-use duodenoscope was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2024.Repeatedly throughout the procedure, visualization was lost and the loading screen appeared.The physician unplugged and re-plugged the scope, but the issue was not resolved.A second exalt scope was used to complete the procedure.There were no patient complications related to this event.
 
Additional Manufacturer Narrative
Block h6 imdrf code a06 captures the reportable event of loss of visualization inside the patient.Block h10 the returned exalt model d single use duodenoscope was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.No evidence of any damage or defect was observed on the shaft or tip of the device.Device imaging was tested by plugging the umbilicus connector into a controller, and a live, clear image was displayed.The image remained on throughout all testing.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the directions for use (dfu) / product label.Based on all the available information, a conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18556121
Report Number3005099803-2024-00097
Device Sequence Number18041631
Product Code FDT
UDI-Device Identifier08714729995753
UDI-Public08714729995753
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model NumberM0054242CE1
Device Catalogue Number4242CE
Device Lot Number0032733719
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown